I feel so tired when I listen to the lecture so that I rarely visit lecture. Also, if I think of something, there is a pain such as headache. I continuously take medicines to a migraine. What am I supposed to do now?
Welcome to icliniq.com.
I understand your symptoms.
For further information consult a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Thank you so much. I will revert to you once I am done with MRI.
Welcome back to icliniq.com.
You are always welcome.
Revert with report to a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hello Doctor, Can I take two Amoxicillin 500 tablets  ... If you are taking Amoxicillin for your toothache, then let me educate you it is an antibiotic and not a painkiller ... Read fullKindly explain whether MRI brain and CSF studies show any relation to NPH.
.. findings in the report and the images are matching and acceptable (attachment removed to protect patient identity). The term NPH is usually applied in cases where there is abnormal CSF hyperdynamic circulation with gait problems or without gait pr... Read fullAnxiety: an Everyday Occurrence or Is There Something More to It?
Occasional anxiety is a normal part of life ... When this anxiety becomes pervasive enough to interfere with other aspects of our daily functioning, it becomes a disorder ... Read full
Ask your health query to a doctor online?Ask a Neurologist Now